NONLINEAR WAVES IN A SHEAR FLOW WITH A VORTICITY DISCONTINUITY.

Pullin D.I. and Jacobs P.A. (1986) NONLINEAR WAVES IN A SHEAR FLOW WITH A VORTICITY DISCONTINUITY.. Studies in Applied Mathematics, 75 1: 77-93.

Author Pullin D.I.
Jacobs P.A.
Title NONLINEAR WAVES IN A SHEAR FLOW WITH A VORTICITY DISCONTINUITY.
Journal name Studies in Applied Mathematics   Check publisher's open access policy
ISSN 0022-2526
Publication date 1986-01-01
Sub-type Article (original research)
Volume 75
Issue 1
Start page 77
End page 93
Total pages 17
Subject 2600 Mathematics
2604 Applied Mathematics
Q-Index Code C1
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 13 Sep 2016, 13:43:08 EST by System User